Browsing by Author Feng, Dai

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2002Kolmogorov width of classes of smooth functions on the spheres Sd-1Brown, Gavin; Feng, Dai; Sheng, Sun Yong; Vice-Chancellor - ExecutiveKolmogorov width of classes of smooth functions on the spheres Sd-1, Journal Of Complexity, vol.18,(4),2002,pp 1001-1023
2004The Maximal Fejer Operator On Real Hardy SpacesBrown, Gavin; Feng, Dai; Moricz, Ferenc; Vice-Chancellor - Executive; Mathematics & StatisticsThe Maximal Fejer Operator On Real Hardy Spaces, Periodica Mathematica Hungarica, vol.49,(1),2004,pp 15-25